Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 83, NWS North Platte, NE

May 29, 20164 counties in Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 29, 2016, 11:29 PM CDT for 4 counties in Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 11:29 PM CDT (04:29 UTC)
Expired
May 30, 2016, 12:00 AM CDT
In force
31 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Boyd County, NE, Holt County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 133 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 11:40 PM CDTHAIL 17 N Newport, NETIME ESTIMATED FROM RADAR. DELAYED REPORT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.5 hours before the alert went out and 207 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1232 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1232 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2037 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

817 
WUUS53 KLBF 300429
SVRLBF
NEC015-089-103-149-300500-
/O.NEW.KLBF.SV.W.0083.160530T0429Z-160530T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 PM CDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHWESTERN HOLT COUNTY IN NORTH CENTRAL NEBRASKA...
  SOUTHWESTERN BOYD COUNTY IN NORTH CENTRAL NEBRASKA...
  NORTHEASTERN ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL MIDNIGHT CDT

* AT 1129 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
  OF NEWPORT...OR 11 MILES NORTHEAST OF BASSETT...MOVING NORTHEAST AT
  20 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  MARIAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4261 9945 4277 9957 4296 9920 4272 9903
TIME...MOT...LOC 0429Z 242DEG 19KT 4272 9943 

HAIL...1.00IN
WIND...<50MPH
 
$$

POWER
1 follow-up statement
719 
WWUS53 KLBF 300445
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1145 PM CDT SUN MAY 29 2016

NEC015-089-103-149-300500-
/O.CON.KLBF.SV.W.0083.000000T0000Z-160530T0500Z/
KEYA PAHA NE-HOLT NE-BOYD NE-ROCK NE-
1145 PM CDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR EAST CENTRAL KEYA PAHA...NORTHWESTERN HOLT...SOUTHWESTERN BOYD
AND NORTHEASTERN ROCK COUNTIES...

AT 1145 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF STUART...OR 19 MILES NORTHEAST OF BASSETT...MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
MARIAVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4263 9937 4283 9945 4296 9920 4272 9903
TIME...MOT...LOC 0445Z 248DEG 23KT 4275 9923 

HAIL...1.00IN
WIND...<50MPH
 
$$

POWER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 10:39 PM CDT, 50 minutes earlier.

Area forecast discussion, May 29, 10:39 PM CDT, 50 minutes before
Area Forecast Discussion...UPDATED
National Weather Service North Platte NE
1039 PM CDT SUN MAY 29 2016

.UPDATE...
Issued at 1037 PM CDT Sun May 29 2016
Forecast updated to reflect ongoing precipitation and
precipitation expected to move into southwest zones from Colorado.

&&

.SHORT TERM...(This evening through Monday)
Issued at 337 PM CDT Sun May 29 2016

Rain shower and thunderstorm development across eastern Colorado
and Wyoming is slowly moving towards western Nebraska. Current
thinking is that it will still be several hours before any shower
activity impacts our CWA. The shortwave is still expected to move
across the Nebraska panhandle this evening, promoting thunderstorm
development across central Nebraska. Even with the shortwave and
ample moisture, it's difficult to forecast exactly how strong or
widespread these showers will be as model guidance has been
inconsistent. For now, have included between 30 to 40 percent
chance of showers mainly between 7pm and 1am as the uncertainty in
location and strength is low. This will very likely have to be
modified as the evening progresses and it becomes more certain
where thunderstorms will develop.

Again...inconsistency among models makes it hard to determine when
these showers tonight will eventually move out of the area. For the
most part it is fairly certain that thunderstorms will exit the
western portion of Nebraska and the CWA 3am. It is the eastern
portion that is uncertain. Some models have showers continuing into
the morning in the east, while others have it drying out everywhere.
My thinking is that it will move out for the most part across the
entire CWA by morning. However, to account for the inconsistency,
have left in slight chance pops across the east. Warm air advection
continues tomorrow, resulting in slightly warmer temperatures than
was originally in the forecast. Shifted everyone up a few degrees to
account for this.

.LONG TERM...(Monday night through Sunday)
Issued at 337 PM CDT Sun May 29 2016

Monday night through Wednesday...the NAM and GFS develop heavy
convection across the Cheyenne divide Monday evening. Other storms
should develop along a dryline bulge across Wrn Cherry County and
the Wrn Sandhills. CONRAD and the models suggest the system forming
on the Cheyenne divide will move east or southeast and present a
wind damage threat in addition to hail while the storms across Nrn
Neb remain more singular producing large hail as the main threat.

A blend of the SREF...GFS and NAM models produces a 70 pop Monday
evening from roughly Imperial to Valentine including Ogallala and
North Platte. The ECM is similar to other models but farther east by
about 50 miles. A modest 9C 700mb cap will be in place trapping 2500
to 3500 j/kg of cape. Thus storm development may wait until late
afternoon...near 23z or later to affect the fcst area.

The convective systems should exit the forecast area by 12z with
rain chances 30 percent or less Tuesday. Gone is the closed H700mb
low shown by the NAM yesterday. The Pacific cold front should drive
moisture quickly south and east of the fcst area with dew points in
the 40s Tuesday afternoon.

Pacific high pressure will build across the fcst area Tuesday and
Wednesday with highs around 70. The blended guidance plus bias
correction produces lows in the 40s Wednesday morning.

Wednesday night through Sunday...northwest flow takes hold of the
fcst area and drives Pacific high pressure into the Srn high plains
preventing moisture return. An upper level ridge will build into the
Cntl Rockies supporting warm and dry weather. The models show a sfc
trof moving through the fcst area Thursday night but moisture and
instability are very limited. A weak cold front follows on Friday.

Pops are limited to isolated Thursday through Sunday and that might
be generous. Recent heavy rain might support the moisture flux
needed for this rain activity. Highs in the 80s are expected and
Friday is shown to be the warmest day. An approaching cold front
could provide deep vertical mixing for highs in the mid 80s that day.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 815 PM CDT Sun May 29 2016

 Scattered thunderstorms will continue to affect southwest and
north central Nebraska between KIML and KBBW through the late evening.
MVFR cigs and vsbys in thunderstorms. Some of these storms will
have large hail and heavy rain. VFR conditions expected over
western Nebraska through Monday afternoon.

&&

.HYDROLOGY...
Issued at 337 PM CDT Sun May 29 2016

Flooding along the North Platte River and main branch of the Platte
River will continue. While water levels will remain fairly steady
over the next few days, moderate flooding will continue along the
North Platte River at North Platte and Lewellen. Minor flooding will
continue at Lisco and Brady (along the main branch of the Platte
River). Although the South Platte river is not anticipated to flood
at this time, water levels will remain elevated at both Roscoe and
North Platte.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

UPDATE...Power
SHORT TERM...Kulik
LONG TERM...CDC
AVIATION...Power
HYDROLOGY...Kulik
Hazardous weather outlook, May 29, 3:36 PM CDT, 7 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
336 PM CDT SUN MAY 29 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-302045-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
336 PM CDT SUN MAY 29 2016 /236 PM MDT SUN MAY 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS WILL DEVELOP LATER THIS AFTERNOON AND
CONTINUE INTO THE EVENING HOURS AS AN UPPER LEVEL DISTURBANCE
APPROACHES THE OUTLOOK AREA FROM THE WEST. AT THIS TIME...THE
THREAT FOR SEVERE STORMS IS LOW.

MINOR TO MODERATE FLOODING WILL CONTINUE ALONG THE NORTH PLATTE
RIVER AND MAIN STEM PLATTE RIVER THROUGH TONIGHT. ELEVATED RIVER
LEVELS WILL CONTINUE ALONG THE SOUTH PLATTE RIVER FROM ROSCOE TO
NORTH PLATTE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

ON MONDAY AND MONDAY NIGHT THERE IS A THREAT FOR SEVERE STORMS
ACROSS ALL OF WESTERN AND NORTH CENTRAL NEBRASKA. AT THIS
TIME...THE MAIN SEVERE THREATS ARE FROM LARGE HAIL AND DAMAGING
WINDS. THUNDERSTORMS ARE ALSO POSSIBLE TUESDAY...AS WELL AS ON
SATURDAY. AT THIS TIME...THE THREAT FOR SEVERE STORMS TUESDAY AND
SATURDAY IS LOW.

WATER RELEASES FROM RESERVOIRS IN WYOMING AND LAKE
MCCONAUGHY...WILL MAINTAIN MINOR TO MODERATE FLOODING INTO JUNE
FROM LISCO TO NORTH PLATTE. THE PLATTE RIVER WILL REMAIN
ELEVATED NEAR BRADY WITH MINOR FLOODING EXPECTED. THE SOUTH
PLATTE RIVER WILL CONTINUE TO REMAIN ELEVATED INTO JUNE...BUT IS
EXPECTED TO REMAIN BELOW FLOOD STAGE AT ROSCOE AND NORTH PLATTE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

KULIK

In the hours before

Local storm report, May 29, 8:57 PM CDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
857 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     HAIL             9 SW BROKEN BOW         41.30N 99.75W
05/29/2016  E1.00 INCH       CUSTER             NE   PUBLIC

&&

MARTIN
Special weather statement, May 29, 9:15 PM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
915 PM CDT SUN MAY 29 2016

NEZ038-300245-
CUSTER NE-
915 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER COUNTY UNTIL
945 PM CDT...

AT 914 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
WEISSERT...OR 12 MILES EAST OF BROKEN BOW...MOVING NORTHEAST AT 50
MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SARGENT...COMSTOCK...WEISSERT...WESTERVILLE...BIG OAK CANYON...WESCOTT AND
ARCADIA DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 95 AND 116.

LAT...LON 4133 9945 4161 9953 4171 9922 4165 9921
      4140 9921
TIME...MOT...LOC 0214Z 239DEG 45KT 4144 9941

MARTIN
Local storm report, May 29, 9:16 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
916 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     HAIL             2 SE DUNNING            41.81N 100.08W
05/29/2016  E1.50 INCH       BLAINE             NE   PUBLIC

&&

MOLDAN
Local storm report, May 29, 9:59 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
959 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     HAIL             16 E STOCKVILLE         40.53N 100.08W
05/29/2016  M1.00 INCH       FRONTIER           NE   PUBLIC

0622 PM     HAIL             9 S EUSTIS              40.53N 100.03W
05/29/2016  M1.50 INCH       FRONTIER           NE   TRAINED SPOTTER

0640 PM     HAIL             6 S EUSTIS              40.58N 100.03W
05/29/2016  E1.00 INCH       FRONTIER           NE   PUBLIC

0645 PM     HAIL             5 WSW EUSTIS            40.64N 100.12W
05/29/2016  E0.88 INCH       FRONTIER           NE   PUBLIC

            HEAVY RAIN ALSO FALLING

0647 PM     HAIL             2 NW EUSTIS             40.68N 100.06W
05/29/2016  M0.75 INCH       FRONTIER           NE   CO-OP OBSERVER

0654 PM     HAIL             6 S NORTH PLATTE        41.05N 100.77W
05/29/2016  E1.00 INCH       LINCOLN            NE   PUBLIC

            HAIL RANGED FROM PEA TO QUARTER SIZE.

0700 PM     HAIL             2 SSW IMPERIAL          40.49N 101.65W
05/29/2016  E1.00 INCH       CHASE              NE   PUBLIC

0702 PM     HAIL             7 S NORTH PLATTE        41.03N 100.77W
05/29/2016  M1.00 INCH       LINCOLN            NE   NWS EMPLOYEE

0724 PM     HAIL             3 ENE NORTH PLATTE      41.15N 100.72W
05/29/2016  M1.00 INCH       LINCOLN            NE   OFFICIAL NWS OBS

0726 PM     HAIL             3 ENE NORTH PLATTE      41.15N 100.72W
05/29/2016  E1.75 INCH       LINCOLN            NE   OFFICIAL NWS OBS

0728 PM     HAIL             MAXWELL                 41.08N 100.53W
05/29/2016  M1.00 INCH       LINCOLN            NE   PUBLIC

0729 PM     HAIL             3 ENE NORTH PLATTE      41.15N 100.72W
05/29/2016  E1.75 INCH       LINCOLN            NE   OFFICIAL NWS OBS

0743 PM     HAIL             11 SW CALLAWAY          41.18N 100.07W
05/29/2016  M1.00 INCH       CUSTER             NE   PUBLIC

0800 PM     HAIL             5 NE HERSHEY            41.22N 100.94W
05/29/2016  E0.50 INCH       LINCOLN            NE   TRAINED SPOTTER

0808 PM     HAIL             6 SSE CALLAWAY          41.21N 99.88W
05/29/2016  M1.00 INCH       CUSTER             NE   PUBLIC

            HAIL WAS SOFT AND WAS BREAKING UP AS IT HIT THE
            GROUND...WITH MOST OF THE SIZES BEING NICKEL.

0809 PM     HAIL             11 WSW ARNOLD           41.36N 100.39W
05/29/2016  M0.88 INCH       LINCOLN            NE   PUBLIC

0817 PM     HAIL             9 WSW ARNOLD            41.37N 100.35W
05/29/2016  M0.88 INCH       LINCOLN            NE   PUBLIC

0830 PM     HAIL             9 SW BROKEN BOW         41.30N 99.75W
05/29/2016  E1.00 INCH       CUSTER             NE   PUBLIC

0836 PM     HAIL             11 E STAPLETON          41.48N 100.30W
05/29/2016  M0.88 INCH       LOGAN              NE   PUBLIC

0905 PM     HAIL             2 SE DUNNING            41.81N 100.08W
05/29/2016  E1.50 INCH       BLAINE             NE   PUBLIC

&&

MOLDAN
Special weather statement, May 29, 10:19 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1019 PM CDT SUN MAY 29 2016

NEZ009-010-027-028-300400-
HOLT NE-GARFIELD NE-LOUP NE-ROCK NE-
1019 PM CDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARFIELD...
SOUTHWESTERN HOLT...NORTHEASTERN LOUP AND SOUTHEASTERN ROCK COUNTIES
UNTIL 1100 PM CDT...

AT 1018 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES NORTHWEST OF CALAMUS RESERVOIR STATE RECREATION AREA...OR 12
MILES NORTH OF TAYLOR...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARSON LAKE...SUNFISH LAKE...HANNAMON BAYOU CAMPGROUND...HORSESHOE BEND
LAKE AND VALLEY VIEW FLAT CAMPGROUND.

THIS INCLUDES HIGHWAY 183 BETWEEN MILE MARKERS 129 AND 143.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4183 9940 4197 9955 4229 9911 4208 9888
TIME...MOT...LOC 0318Z 230DEG 23KT 4195 9940

POWER
Local storm report, May 29, 10:25 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1025 PM CDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1022 PM     HAIL             15 N TAYLOR             41.99N 99.38W
05/29/2016  E1.50 INCH       LOUP               NE   TRAINED SPOTTER

&&

MARTIN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 7:10 PM CDTSevere Thunderstorm WarningLBFLincoln35 min
May 29, 7:26 PM CDTSevere Thunderstorm WarningLBFLincoln34 min
May 29, 7:32 PM CDTSevere Thunderstorm WarningLBFChase, Hayes, Perkins28 min
May 29, 7:35 PM CDTSevere Thunderstorm WarningLBFCuster25 min
May 29, 7:47 PM CDTSevere Thunderstorm WarningLBFLincoln28 min
May 29, 7:57 PM CDTSevere Thunderstorm WarningLBFCuster33 min
May 29, 7:59 PM CDTSevere Thunderstorm WarningLBFLincoln31 min
May 29, 8:12 PM CDTSevere Thunderstorm WarningLBFLincoln13 min
May 29, 8:29 PM CDTSevere Thunderstorm WarningLBFCuster31 min
May 29, 8:30 PM CDTSevere Thunderstorm WarningLBFCuster, Logan30 min
May 29, 8:58 PM CDTSevere Thunderstorm WarningLBFBlaine32 min
May 29, 9:15 PM CDTSpecial Weather StatementLBFValley30 min
May 29, 10:19 PM CDTSpecial Weather StatementLBFGarfield41 min
May 29, 10:24 PM CDTSevere Thunderstorm WarningLBFGarfield, Loup36 min
May 29, 10:58 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha, Rock32 min
May 29, 11:03 PM CDTSevere Thunderstorm WarningLBFHolt, Rock27 min
May 29, 11:08 PM CDTSevere Thunderstorm WarningLBFHolt17 min
May 29, 11:58 PM CDTSevere Thunderstorm WarningLBFBoyd, Holt32 min
May 30, 3:17 PM CDTSpecial Weather StatementLBFCherry43 min
May 30, 3:29 PM CDTTornado Warning Tornado observedLBFGarden31 min
May 30, 3:58 PM CDTSevere Thunderstorm WarningLBFGarden32 min
May 30, 4:04 PM CDTSevere Thunderstorm WarningLBFCherry41 min
May 30, 4:27 PM CDTSevere Thunderstorm WarningLBFGarden33 min
May 30, 4:42 PM CDTSevere Thunderstorm WarningLBFCherry63 min
May 30, 5:22 PM CDTSpecial Weather StatementLBFGarden38 min
May 30, 5:31 PM CDTSpecial Weather StatementLBFKeith29 min
May 30, 5:41 PM CDTSevere Thunderstorm WarningLBFGrant34 min
May 30, 5:45 PM CDTSpecial Weather StatementLBFCherry60 min
May 30, 6:00 PM CDTSpecial Weather StatementLBFKeith, Perkins30 min
May 30, 6:04 PM CDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha41 min
May 30, 6:17 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln28 min
May 30, 6:32 PM CDTSpecial Weather StatementLBFChase, Hayes43 min
May 30, 6:41 PM CDTSevere Thunderstorm WarningLBFKeith, Lincoln34 min
May 30, 6:44 PM CDTSpecial Weather StatementLBFCherry46 min
May 30, 6:48 PM CDTSpecial Weather StatementLBFKeya Paha57 min
May 30, 6:54 PM CDTSevere Thunderstorm WarningLBFChase, Frontier, Hayes, Lincoln, Perkins36 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.